# SDR SWAA2021031551382

- Difficulty date: February 25, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N278WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36441
- Aircraft time: 46,511 hours, 27,789 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Mid Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST: R/H VAPOR BARRIER CRACKED / CLEANED AND REPAIRED DAMAGE R/H VAPOR BARRIER AN STA 663 RBL 44' SIZE OF CRACK 8'. STOP DRILL CRACK PERFORMED DRY-OUT; AND INSTALLED A PERMANENT REPAIR AS PER B737 SRM 51-70-04-2R-10. PERFORMED TAP-TEST ON REPAIRED AREA FOUND NO DELAMINATION AS PER B737 NDT 51-05-01 (SEC5) PRIMED AND TOP COAT VAPOR BARRIER AS PER B737 AMM 51-21-72-370-801.MATERIAL USED PO#1694548; PO#1709723; PO#1693633; PO#1704546; PO#1705870
